Quantum intersection rings

P. Di Francesco, C. Itzykson

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationThe moduli space of curves (Texel Island, 1994)
PublisherBirkhäuser Boston, Boston, MA
Number of pages68
StatePublished - 1995

Publication series

NameProgr. Math.
PublisherBirkhäuser Boston, Boston, MA

Cite this

Di Francesco, P., & Itzykson, C. (1995). Quantum intersection rings. In The moduli space of curves (Texel Island, 1994) (Vol. 129, pp. 81-148). (Progr. Math.). Birkhäuser Boston, Boston, MA. https://doi.org/10.1007/978-1-4612-4264-2_4